Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Torsion free covering modules


Author: Edgar Enochs
Journal: Proc. Amer. Math. Soc. 14 (1963), 884-889
MSC: Primary 18.20
DOI: https://doi.org/10.1090/S0002-9939-1963-0168617-7
MathSciNet review: 0168617
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • Henri Cartan and Samuel Eilenberg, Homological algebra, Princeton University Press, Princeton, N. J., 1956. MR 0077480
  • D. K. Harrison, Infinite abelian groups and homological methods, Ann. of Math. (2) 69 (1959), 366–391. MR 104728, DOI https://doi.org/10.2307/1970188
  • André Weil, L’intégration dans les groupes topologiques et ses applications, Actualités Scientifiques et Industrielles [Current Scientific and Industrial Topics], No. 869, Hermann et Cie., Paris, 1940 (French). [This book has been republished by the author at Princeton, N. J., 1941.]. MR 0005741

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 18.20

Retrieve articles in all journals with MSC: 18.20


Additional Information

Article copyright: © Copyright 1963 American Mathematical Society